Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: K. Chandrasekharan
Title: Introduction to analytic number theory
Additional book information: Springer, 1968.

Author: K. Chandrasekharan
Title: Arithmetic functions
Additional book information: Springer, 1970.

Author: Harold Davenport
Title: Multiplicative number theory
Additional book information: Markham, 1967.

Authors: H. Halberstam and K. F. Roth
Title: Sequences
Additional book information: Oxford University Press, 1966.

References [Enhancements On Off] (What's this?)

  • 1. E. Bombieri, Davenport memorial volume of Acta Arithmetica (to appear).
  • 2. E. Bombieri and H. Davenport, On the large sieve method, Number Theory and Analysis (Papers in Honor of Edmund Landau), Plenum, New York, 1969, pp. 9–22. MR 0260703
  • 3. P. X. Gallagher, The large sieve, Mathematika 14 (1967), 14–20. MR 0214562
  • 4. P. X. Gallagher, Bombieri’s mean value theorem, Mathematika 15 (1968), 1–6. MR 0237442
  • 5. Heini Halberstam, Wolfgang Jurkat, and Hans-Egon Richert, Un nouveau résultat de la méthode du crible, C. R. Acad. Sci. Paris Sér. A-B 264 (1967), A920–A923 (French). MR 0223326
  • 6. H. Halberstam and H.-E. Richert, Sieve methods, Academic Press [A subsidiary of Harcourt Brace Jovanovich, Publishers], London-New York, 1974. London Mathematical Society Monographs, No. 4. MR 0424730
  • 7. M. N. Huxley, The large sieve inequality for algebraic number fields, Mathematika 15 (1968), 178–187. MR 0237455
  • 8. H. L. Montgomery, Mean and large values of Dirichlet polynomials, Invent. Math. 8 (1969), 334–345. MR 0268130
  • 9. H. L. Montgomery, Zeros of 𝐿-functions, Invent. Math. 8 (1969), 346–354. MR 0249375
  • 10. H. L. Montgomery, Primes in arithmetic progressions, Michigan Math. J. 17 (1970), 33–39. MR 0257005
  • 11. H.-E. Richert, Selberg’s sieve with weights, Mathematika 16 (1969), 1–22. MR 0246850
  • 12. H.-E. Richert, Selberg’s sieve with weights, 1969 Number Theory Institute (Proc. Sympos. Pure Math., Vol. XX, State Univ. New York, Stony Brook, N.Y., 1969) Amer. Math. Soc., Providence, R.I., 1971, pp. 287–310. MR 0318083
  • 13. Werner Schaal, On the large sieve method in algebraic number fields, J. Number Theory 2 (1970), 249–270. MR 0272745
  • 14. Atle Selberg, Sieve methods, 1969 Number Theory Institute (Proc. Sympos. Pure Math., Vol. XX, State Univ. New York, Stony Brook, N.Y., 1969) Amer. Math. Soc., Providence, R.I., 1971, pp. 311–351. MR 0567686
  • 15. Robin J. Wilson, The large sieve in algebraic number fields, Mathematika 16 (1969), 189–204. MR 0263774

Review Information:

Reviewer: H. M. Stark
Journal: Bull. Amer. Math. Soc. 77 (1971), 943-957
DOI: https://doi.org/10.1090/S0002-9904-1971-12812-4